# SDR IXKA900033

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32719
- Make and model: Boeing 727224
- Aircraft serial: 20388
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 29,473 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 9 - EWR-MCO - DIVERTED TO ATL AFTER OIL FILTER BYPASS LIGHT FOR NR 2 ENGINE ILLUMINATED IN FLIGHT, OPERATED AT REDUCED POWER.  ALL OTHER INDICATIONS NORMAL.  REPLACED MOS BYPASS SWITCH, OIL PRESS RELIEF VALVE PER MM 79-33-0.  ON HIGH POWER ENG RUN, VIBRATION OCCURRED, FOLLOWED BY FAILURE.  REMOVED AND REPLACED NR 2 ENGINE PER MM 72-00.  OPS CHECK OK.  REASON FOR FAILURE OF ENG AWAITING TEAR DOWN REPORT.  (M)
